# SDR YENA2023100301186

- Difficulty date: September 27, 2023
- Submitted: October 3, 2023
- Operation: Air carrier
- Aircraft: N334JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 446
- Aircraft time: 30,518 hours, 20,601 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT# 8595, FLL-QRO. "A/C OVERSPEED IN THE SEVERE STORM; OVERSPEED INSPECTION FOR EXCEEDANCE REPORTED BY CREW IS COMPLIED WITH PER E190 AMM CHAPTER 05-50-06 SUBTASK 210-005-A   DVDR ANALYSIS BY AVIONICA LLC. SHOWS ALL THREE CONDITIONS WERE MET, AND THE AIRCRAFT CAN RETURN TO SERVICE.(CONDITION 1. THE SPEED STAYED BELOW 330KIAS, MACH STAYED BELOW M 0.83 THROUOUT THE FLIGHT, CONDITION 2. THE OVERSPEED EVENT DID NOT LAST MORE THAT 10 SEC. CONDITION 3 THERE WAS ONLY ONE OVERSPEED EVENT IN THE SAME FLIGHT.)"
